Have posted this in Family Planning too but posting here as not sure howmuch traffic there is there & need to make my mind up on this before next week.
I'm hoping someone will have experienced this & be able to advise me. Recently I started losing hair (first noticed it significantly in July time) - not patchy just a general thinning all over, to the point where my hairdresser commented on it & asked me if I'd been diagnosed with a hormonal deficiency/ vitamin deficiency of some kind! I'd recently been at the doctors for some routine bloods so they would have picked that up.
Earlier this year I changed from Femodene to Cerazette due to migraine problems and this is the only thing I can think of that has changed. Some research on the web suggests that this can be a side effect of Cerazette.
Has anyone else experienced hair loss on Cerazette & what pill did you change to? Would have to be mini pill as cannot take combined due to risk of blood clots/migraines.